# SDR IPXA2019032140336

- Difficulty date: March 5, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7105518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C MAIN CABIN SEAT TRACK IS CRACKED BETWEEN STA. 625-645 AND X=75.25. REPAIRED CRACKED SEAT TRACK BETWEEN STA. 625-645 AND X=75.25 IAW SRM 53-00-52 REPAIR 1 FIG. 201. (MAJOR)
